# SDR FDEA201208223129

- Difficulty date: August 22, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1370-1625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO LEFT INBD CREASE BEAM AT BS 1625-1370 HAS AREAS OF SCRATCHES AND CORROSION.  CORROSION  REMOVED  IAW SRM 51-10-02.   FOUND TO BE OUT OF LIMITS  IAW  SRM  53-60-13  DETAIL  VIII,  FIG.101 SH5.   REMOVED  AND REPLACED CREASE BEAM  IAW SRM 51-40-02 AND DWG 146N5590.
